Minnesota, 2008Tornadoes and Flash Flood in Minnesota, June 11 to 12, 2008
June 11 to 12, 2008 · NWS MPX · 10 events in 5 counties and zones
A warm frontal boundary across from eastern North Dakota to central Minnesota was one of the main culprits for severe weather on this date.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 3
- Injuries
- 2
- Property damage
- $1.0 million
- Crop damage
- None recorded
- Events
- 10
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A warm frontal boundary across from eastern North Dakota to central Minnesota was one of the main culprits for severe weather on this date.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Jun 11, 1:23 PM CST, 4 hours 57 minutes earlier.
Area forecast discussion, Jun 11, 1:23 PM CST, 4 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
223 PM CDT WED JUN 11 2008
.DISCUSSION...
THE FORECAST CHALLENGES OR PROBLEMS DURING THE PERIOD ARE THE THREAT
OF SEVERE WEATHER THIS EVENING AND HEAVY RAIN ANTICIPATED TO OCCUR
THROUGH THURSDAY EVENING ACROSS THE FORECAST AREA.
IN THE NEAR TERM...SFC LOW PRESSURE AREA OVER EASTERN SOUTH DAKOTA
IS FORECAST TO LIFT NORTH OVER ONTARIO CANADA BY FRIDAY EVENING.
AIRMASS OVER SOUTH CENTRAL MN AND WESTERN WISCONSIN...SHOULD
CONTINUE TO DESTABLIZE AHEAD OF A COLD FRONT/DRYLINE OVER EASTERN
NEBRASKA AND SOUTH DAKOTA. DEWPOINTS CONTINUE TO POOLED ALONG THE
BOUNDARY IN THE MIDDLE TO UPPER 60S. CLOUDS HAD THINNED OUT OVER
SOUTHERN MINNESOTA INTO SOUTHWEST WISCONSIN THIS AFTERNOON. CAP
STRENGTH WAS NEGILIBLE OVER THE FORECAST AREA(VERY WEAK AT THIS
TIME) SO EXPECTED EXPOSIVE REDVELOPMENT OVER AFORMENTIONED AREA
LATER THIS AFTERNOON AND EVENING. THERE STILL REMAINS A SMALL
TORNADO THREAT WEST AND SOUTH OF A MARSHALL TO ALBERT LEA LINE
BEFORE MIDNIGHT. ISOLATED ELEVATED SUPERCELL LIKELY NORTH OF THE
WARM FRONT OVER CENTRAL MINNESOTA AND WESTERN WISCONSIN...PRODUCING
SOME LARGE HAIL AND DAMAGING WINDS. THE MAIN PROBLEM WILL BE HEAVY
RAIN...AGGRAVATING THE FLOODING THAT ALREADY IS OCCURRING OR
INCREASING THE FLOOD THREAT. RIGHT HEADWATER AND FLASH FLOOD
GUIDANCE VALUES ARE OVER TWO INCHES OVER MOST OF OUR FORECAST AREA.
IN THE MEDIUM AND LONG RANGE...BOTH THE LATEST GFS/EUROPEAN MODELS
AMPLIFY LONGWAVE UPPER RIDGE OVER THE CENTRAL CONUS. THIS WILL ALLOW
THE UPPER MIDWEST TO DRY OUT FOR A FEW DAYS.
BY SATURDAY AFTERNOON...THE MODELS HAVE THE MAIN UPPER LOW WELL
NORTHEAST OVER CANADA. THE WEATHER WILL REMAIN UNSETTLED OVER THE
WESTERN GREAT LAKES...WITH STEEPE LAPSE RATES AND PLENTY LOW LEVEL
MOISTURE IN PLACE OVER AREA. EXPECT A CHANCE OF SHOWERS AND ISOLATED
THUNDERSTORMS TO CONTINUE THROUGH THE WEEKEND. THE WEATHER DRYS
OUT EARLY NEXT WEEK AS UPPER RIDGE BUILDS OVER THE UPPER MIDWEST
NEXT WEEK.
&&
.AVIATION... /18Z TAF ISSUANCE/
SHOWERS AND THUNDERSTORMS DIMINISHING ACROSS SOUTH CENTRAL AND
SOUTHWEST MN WITH EXTENSIVE CLOUD SHIELD BEGINNING TO BREAK UP.
WARM FRONT IS JUST INTO SOUTHERN MN ATTM. FRONT TO STRETCH NW-SE
ALONG THE MN RIVER BY THIS EVENING AS LOW PRESSURE MOVES SLOWLY
NORTH IN EASTERN SD. IMPROVING CONDITIONS FOR THE TAF SITES THIS
AFTERNOON AS MAIN SHIELD OF PRECIPITATION SHIFTS INTO THE NORTHERN
HALF OF MN AND NW WI. THUNDERSTORMS REDEVELOPING ALONG AND AHEAD
OF THE COLD FRONT TRAILING SOUTH FROM THE LOW. STILL LOOKS LIKE AN
EXTENDED PERIOD OF SHOWERS AND THUNDERSTORMS FROM THE TWIN CITIES
ON SOUTHWEST INTO WESTERN AND CENTRAL IA TONIGHT. THIS IS
REFLECTED IN THE APPROPRIATE TAFS WITH CEILINGS EXPECTED TO DROP
UNDER 1000 FEET OVERNIGHT IN HEAVY RAIN/THUNDERSTORMS. SLOW
IMPROVEMENT THURSDAY MORNING TO THE CEILINGS.
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR ANOKA-BLUE
EARTH-BROWN-CARVER-CHISAGO-DAKOTA-FARIBAULT-FREEBORN-
GOODHUE-HENNEPIN-LE SUEUR-MARTIN-NICOLLET-RAMSEY-RICE-SCOTT-
SIBLEY-STEELE-WASECA-WASHINGTON-WATONWAN.
WI...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR
BARRON-CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-POLK-RUSK-ST. CROIX.
&&
JVM/RAHHazardous weather outlook, Jun 11, 9:27 AM CST, 8 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1027 AM CDT WED JUN 11 2008
MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
121530-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1027 AM CDT WED JUN 11 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS WILL OCCUR ACROSS THE OUTLOOK AREA TODAY AND
TONIGHT. SOME OF THE THUNDERSTORMS MAY BE SEVERE THIS AFTERNOON
AND EVENING AND CONTAIN LARGE HAIL AND DAMAGING WINDS. THERE
REMAINS A THREAT FOR TORNADOES OVER SOUTH CENTRAL MINNESOTA DURING
THE LATE AFTERNOON AND EVENING HOURS. IN ADDITION TO THE SEVERE
WEATHER THREATS...PERIODS OF HEAVY RAIN WILL ALSO OCCUR. THE HEAVY
RAIN THREAT TONIGHT WILL BE FOCUSED ACROSS SOUTH CENTRAL THROUGH
EAST CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN. A FLASH FLOOD
WATCH COVERS THE AFOREMENTIONED AREAS INTO THURSDAY AFTERNOON.
SEVERAL INCHES OF RAIN MAY OCCUR IN THESE AREAS WITH FLASH
FLOODING RESULTING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
SEVERE THUNDERSTORMS ARE STILL POSSIBLE OVER WEST CENTRAL
WISCONSIN ON THURSDAY AHEAD OF A COLD FRONT MOVING ACROSS THE
REGION. THERE IS A CHANCE FOR A FEW THUNDERSTORMS ACROSS THE
OUTLOOK AREA FRIDAY THROUGH SUNDAY. AT THIS TIME SEVERE STORMS ARE
NOT EXPECTED.
.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON
AND TONIGHT.
RAH
In the hours before
Special weather statement, Jun 11, 2:31 PM CST, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
331 PM CDT WED JUN 11 2008
MNZ063-070-WIZ023-024-112115-
DAKOTA-PIERCE-ST. CROIX-WASHINGTON-
331 PM CDT WED JUN 11 2008
...SIGNIFICANT WEATHER ALERT FOR DAKOTA...PIERCE...ST. CROIX AND
WASHINGTON COUNTIES UNTIL 415 PM CDT...
AT 329 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS EXTENDING FROM 3 MILES SOUTHEAST OF
FARMINGTON TOWARD HASTINGS. THESE STORMS WERE MOVING NORTHEAST AT 50
MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
FARMINGTON.
ROSEMOUNT.
VERMILLION.
HASTINGS.
PRESCOTT.
AFTON.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Special weather statement, Jun 11, 2:35 PM CST, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
335 PM CDT WED JUN 11 2008
MNZ051-052-059-112115-
ISANTI-SHERBURNE-WRIGHT-
335 PM CDT WED JUN 11 2008
...SIGNIFICANT WEATHER ALERT FOR ISANTI...SHERBURNE AND WRIGHT
COUNTIES UNTIL 415 PM CDT...
AT 333 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MONTICELLO. THIS STORM WAS MOVING NORTHEAST
AT 45 MPH.
PEA SIZE HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BIG LAKE.
OTSEGO.
ELK RIVER.
ZIMMERMAN.
DALBO.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Special weather statement, Jun 11, 3:13 PM CST, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
413 PM CDT WED JUN 11 2008
MNZ067-068-075-112145-
CARVER-NICOLLET-SIBLEY-
413 PM CDT WED JUN 11 2008
...SIGNIFICANT WEATHER ALERT FOR CARVER...NICOLLET AND SIBLEY
COUNTIES UNTIL 445 PM CDT...
AT 411 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES WEST OF NORSELAND. THIS STORM WAS MOVING
NORTHEAST AT 45 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH
THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
RUSH RIVER.
NEW ROME.
HENDERSON.
GREEN ISLE.
COLOGNE.
A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Special weather statement, Jun 11, 4:00 PM CST, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
500 PM CDT WED JUN 11 2008
MNZ041-042-112245-
DOUGLAS-TODD-
500 PM CDT WED JUN 11 2008
...SIGNIFICANT WEATHER ALERT FOR DOUGLAS AND TODD COUNTIES UNTIL 545
PM CDT...
AT 458 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES SOUTH OF CARLOS. THIS STORM WAS MOVING
NORTHEAST AT 50 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH
THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CARLOS.
BELLE RIVER.
CLOTHO.
EAGLE BEND.
BERTHA.
STAPLES.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Special weather statement, Jun 11, 4:32 PM CST, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
532 PM CDT WED JUN 11 2008
MNZ049-057-112330-
KANDIYOHI-STEARNS-
532 PM CDT WED JUN 11 2008
...SIGNIFICANT WEATHER ALERT FOR KANDIYOHI AND STEARNS COUNTIES UNTIL
630 PM CDT...
AT 528 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING NEAR PENNOCK. THESE STORMS WAS
MOVING NORTHEAST AT 45 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH
THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
PENNOCK.
NEW LONDON.
BELGRADE.
BROOTEN.
ELROSA.
MEIRE GROVE.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Special weather statement, Jun 11, 4:43 PM CST, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
543 PM CDT WED JUN 11 2008
MNZ064-073-074-082-091-120000-
BROWN-MARTIN-REDWOOD-WATONWAN-YELLOW MEDICINE-
543 PM CDT WED JUN 11 2008
...SIGNIFICANT WEATHER ALERT FOR BROWN...MARTIN...REDWOOD...WATONWAN
AND YELLOW MEDICINE COUNTIES UNTIL 700 PM CDT...
AT 540 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MARSHALL TO 4 MILES
SOUTHWEST OF ROUND LAKE. PEOPLE SHOULD BE ALERT FOR POSSIBLE
WARNINGS IF THESE STORMS INTENSIFY. STORMS WERE MOVING NORTHEAST AT
45 TO 50 MPH.
ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MILROY.
WALNUT GROVE.
REVERE.
VESTA.
SEAFORTH.
WABASSO.
A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
Event by event
4 tornado, 3 thunderstorm wind, 2 hail, 1 flash flood. Local standard time, as filed.
Tornado, Brown
- When
- June 11, 6:20 PM CST to 6:22 PM CST
- Where
- Brown County, 3.82 mi WSW of Leavenworth to 3.39 mi WSW of Leavenworth
- Rating
- EF1
- Path length
- 0.58 mi
- Path width
- 25 yd
- Property damage
- $300,000
- Reported by
- Storm Chaser
- Coordinates
- 44.200, -94.872
Photographed by storm chaser. The tornado destroyed two barns, a farm shop, five pickup trucks, a semi-tractor, and a farm tractor.
Thunderstorm Wind, Brown
- When
- June 11, 6:40 PM CST
- Where
- Brown County, 1.51 mi ENE of Sleepy Eye
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Storm Chaser
- Coordinates
- 44.305, -94.700
Outflow from a thunderstorm knocked down a few trees. Leaves were plastered onto the side of two nearby houses.
Tornado, Brown
- When
- June 11, 6:46 PM CST to 6:47 PM CST
- Where
- Brown County, 2.29 mi NW of Sleepy Eye to 2.44 mi NNW of Sleepy Eye
- Rating
- EF0
- Path length
- 0.42 mi
- Path width
- 25 yd
- Property damage
- $100,000
- Reported by
- Storm Chaser
- Coordinates
- 44.326, -94.759
Photographed by storm chaser. The tornado destroyed a barn and an old shed.
Tornado, Brown
- When
- June 11, 6:52 PM CST to 6:55 PM CST
- Where
- Brown County, 3.44 mi WNW of Essig to 4.31 mi NW of Essig
- Rating
- EF1
- Path length
- 1.97 mi
- Path width
- 25 yd
- Property damage
- $100,000
- Reported by
- Storm Chaser
- Coordinates
- 44.352, -94.683
Photographed by storm chaser. The tornado destroyed a grain bin along with a few sheds and outbuildings. A pole barn had its roof partially removed.
Hail, Douglas
- When
- June 11, 7:00 PM CST
- Where
- Douglas County, 3.49 mi N of Holmes City
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 45.880, -95.540
Hail, Carver
- When
- June 11, 7:48 PM CST to 7:49 PM CST
- Where
- Carver County, 0.69 mi N of Norwood
- Measured
- 0.88 in hail
- Reported by
- Law Enforcement
- Coordinates
- 44.780, -93.920
Tornado, Sibley
- When
- June 11, 8:06 PM CST to 8:07 PM CST
- Where
- Sibley County, 2.45 mi ENE of Gaylord to 2.78 mi ENE of Gaylord
- Rating
- EF0
- Path length
- 0.33 mi
- Path width
- 25 yd
- Reported by
- NWS Employee
- Coordinates
- 44.567, -94.176
Tornado touched down briefly in an open field.
Thunderstorm Wind, Carver
- When
- June 11, 8:26 PM CST
- Where
- Carver County, 0.49 mi W of Hamburg
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 44.730, -93.960
Six inch diameter branches downed.
Thunderstorm Wind, Freeborn
- When
- June 11, 10:05 PM CST
- Where
- Freeborn County, 1.22 mi NE of Emmons
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Public
- Coordinates
- 43.510, -93.480
Flash Flood, Freeborn
- When
- June 11, 11:00 PM CST to June 12, 2:00 AM CST
- Where
- Freeborn County, 0.5 mi SW of Albert Lea to 2.73 mi ESE of Oakland
- Cause
- Heavy Rain
- Deaths
- 1 direct, 2 indirect
- Injuries
- 2 direct, 0 indirect
- Property damage
- $500,000
- Reported by
- Newspaper
- Coordinates
- 43.645, -93.387
Approximately three to five inches of heavy rain in three hours resulted in flash flooding. Water was reported over Highway 65 three miles southeast of Albert Lea, and over Interstate 90 five miles east and one mile north of Hayward. Heavy rain washed out a section of County Road 34 between County Roads 19 and 21, or about three miles south of Oakland. One man died when he drove into the washed out roadbed and the vehicle submerged. The first call to 911 came at 0005 CST June 12, alerting law enforcement that the road had washed out. Shortly thereafter, another call to 911 was placed when a vehicle with two occupants drove into the washed out roadbed. The two occupants were rescued but informed their rescuers that they had landed on a vehicle, which turned out to be the vehicle with the deceased 52 year old male. Two people died indirect deaths when, at night on June 29, at the same washed out location three miles south of Oakland, they either drove around a barricade or somebody had moved the barricade. The vehicle plunged into the cavernous hole. One woman died June 29 and a man died July 3.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Iowa, June 11 to 13, 20084 deaths · 48 injured · EF3 · 18 events
- Tornadoes and Hail in Kansas, June 11, 20083 deaths · 3 injured · $86 million · EF4 · 15 events
- Tornadoes and Flood in Kansas, June 11, 2008$7.1 million · EF3 · 55 events
- Flash Flooding and Damaging Wind in Iowa, June 11, 20081 death · $76,000 · 56 kt wind · 6 events
- Tornado and Flash Flooding in Iowa, June 11 to 13, 2008$2.4 million · EF0 · 82 events
- Tornadoes and Flash Flooding in Iowa, June 11, 2008$505,000 · EF2 · 16 events
- Flooding in South Dakota, June 11 to 13, 20081 death · 2 events
- Hail and Damaging Winds in Georgia, June 11 to 12, 2008$2.5 million · 1.75 in hail · 37 events
- High Wind in Minnesota, June 11, 2008$1.6 million · 50 kt wind · 12 events
- Flash Flood and Hail in Nebraska, June 11, 2008$1.4 million · 1.75 in hail · 15 events
- High Wind in Minnesota, June 11, 2008$1.1 million · 13 events
- Tornadoes and Damaging Wind in Minnesota, June 11, 20081 injured · $175,000 · EF1 · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 121888, 121979, 121893, 121890, 115526, 115527, 121900, 115535, 115537, 115514.